Alert archive / Georgia / River Flood Warnings in 2019

River Flood Warning 192, NWS Atlanta, GA

May 11, 2019Dade County, Georgia; Hamilton County, Tennessee

NWS Atlanta, GA issued this river flood warning at May 11, 2019, 10:40 AM EDT for Dade County, Georgia; Hamilton County, Tennessee. It took effect at May 11, 2019, 5:00 PM EDT. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
May 11, 2019, 10:40 AM EDT (14:40 UTC)
In effect from
May 11, 2019, 5:00 PM EDT
Expired
May 12, 2019, 10:08 AM EDT
In force
17 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Dade County, GA, Hamilton County, TN

The radar

The Northeast Alabama radar (KHTX), 58 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Lookout Creek near New England (ENGG1).

Action stage
10 ft
Minor stage
12 ft
Moderate stage
17 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03568933, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

800 
WGUS42 KFFC 111440
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1040 AM EDT Sat May 11 2019

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

.Recent heavy rainfall plus additional rain will caused runoff into 
streams and rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC083-TNC065-120440-
/O.NEW.KFFC.FL.W.0192.190511T2100Z-190512T2043Z/
/ENGG1.1.ER.190511T2100Z.190512T0000Z.190512T1443Z.UU/
1040 AM EDT Sat May 11 2019

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Lookout Creek near New England.
* From this afternoon until Sunday afternoon.
* At 10AM Saturday the stage was 7.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast to rise above flood stage by late this afternoon and 
  continue to rise to near 13.5 feet by this evening. The river is 
  expected to fall below flood stage by late tomorrow morning, but
  additional rainfall could change this.
* At 13.0 feet...Minor flooding expands along Sells Lane in 
  Trenton...Mason Road near Rising Fawn...and Creek Road near New 
  England. All these roads will be closed. Also minor flooding 
  expands much further downstream as the creek crosses the Tennessee 
  border into the Tiftona area.
 

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
2 follow-up statements
242 
WGUS82 KFFC 120203
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1003 PM EDT Sat May 11 2019

...The Flood Warning continues for the following rivers in Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties 

 
GAC083-TNC065-121601-
/O.EXT.KFFC.FL.W.0192.000000T0000Z-190513T0000Z/
/ENGG1.1.ER.190512T1800Z.190512T1800Z.190512T1800Z.UU/
1003 PM EDT Sat May 11 2019

...Flood Warning extended until Sunday evening...The Flood Warning 
continues for
  The Lookout Creek near New England.
* From Sunday early afternoon until Sunday evening.
* At 9 PM Saturday the stage was 8.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* Forecast to rise above flood stage by Sunday early afternoon and 
  continue to rise to near 12 feet by Sunday early afternoon.The 
  river will fall below flood stage by Sunday early afternoon.
* At 12 feet...Flood Stage is reached and minor flooding begins. 
  Flooding begins along Sells Lane in Trenton...Mason Road near 
  Rising Fawn...and Creek Road near New England. In addition...minor 
  flooding of pasture and grazing land begins along the flood plain. 
  Minor flooding of the creek can also be expected much further 
  downstream as it crosses the Tennessee border into the Tiftona 
  area.
  

&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$
795 
WGUS82 KFFC 121409
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
1008 AM EDT Sun May 12 2019

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Lookout Creek near New England affecting Dade and Hamilton 
  Counties

 
GAC083-TNC065-121438-
/O.CAN.KFFC.FL.W.0192.000000T0000Z-190513T0000Z/
/ENGG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1008 AM EDT Sun May 12 2019

The Flood Warning is cancelled for
  The Lookout Creek near New England.
* This takes effect immediately.
* At 10 AM Sunday the stage was 8.5 feet...and nearly steady.
* Flood stage is 12 feet.
* The creek will is forecast to rise to near 9.6 feet before 
  falling.


&&

LAT...LON 3503 8539 3502 8533 3484 8545 3471 8549
      3473 8556 3487 8553             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at May 11, 7:54 AM EDT, 2 hours 46 minutes earlier.

Area forecast discussion, May 11, 7:54 AM EDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
754 AM EDT Sat May 11 2019

.UPDATE...

&&

.PREV DISCUSSION... /Issued 450 AM EDT Sat May 11 2019/

SHORT TERM /Today through Sunday/...

To begin the short term period, the forecast area remains underneath
persistent southwesterly flow aloft. A shortwave embedded within the
flow is moving northeastward from south Mississippi and towards
Georgia. Thunderstorms out ahead of this disturbance have been
moving across north Georgia during the overnight hours and another
round is currently entering into the northwest corner of the CWA.
Some thunderstorms associated with this line may be strong and could
be capable of producing gusty winds, frequent lightning, and small,
sub-severe criteria hail. PoPs will remain categorical across far
north Georgia during the morning and through the rest of the day
Saturday, and likely PoPs will also build in across central Georgia
starting around mid-morning as thunderstorms redevelop across the
area.

MLCAPE values are expected to peak around 2000 J/kg this afternoon.
Sufficient deep shear will also be in place during this time to
support some organized convection as the upper-level shortwave
approaches the area, although a focused lifting mechanism will be
lacking which will limit how organized the storms will be. At this
time, the primary severe threat appears to be damaging wind gusts,
although some large hail is also possible with some isolated storms.
PWATs across the area will be in the 1.3 to 1.7 range, and the axis
of the heaviest precipitation is expected to be along and north of
the I-85 corridor. The highest totals are anticipated in the higher
elevations of the far northeast, where 2-3 inches are possible
throughout Saturday. The airmass will remain moist and summer-like
throughout the day on Sunday. Models are furthermore indicating
another strong mid/upper level disturbance and associated surface
front moving through the area throughout the day on Sunday, which
will bring categorical PoPs across the area. With moderate
instability and increased deep-layer shear, there is once again the
potential for some thunderstorms to be strong to severe on Sunday.

King

LONG TERM /Sunday Night through Friday/...

Aside from the departing frontal system that stalls near the
extreme southern part of the CWA late Sunday into Monday with
lingering low end pops for showers or storms, the majority of the
fcst period looks to be benign and ridge dominated. A weak upper
wave and attendant backdoor sfc front could bring a slight chance
of showers or storms to north GA late Wednesday into Thursday,
though guidance still has some timing and moisture discrepancies.

Min temps will actually be rather cool in the upper 40s to low
50s for most areas Monday through Wednesday, then moderate back
to near or slightly above normal for the end of the work week.

Baker

&&

.AVIATION...
12Z Update...
Showers and thunderstorms are ongoing across far northern Georgia
but are staying away from any TAF sites. Precipitation chances are
expected to build southward during the late morning and early
afternoon with -SHRA arriving at most sites by 17-18Z and
remaining through the rest of the period. Thunder is also possible
throughout the day today, with the most active period for -TSRA
being between 20Z and 00Z. Low IFR stratus is in place to start
the period and is expected to improve to MVFR by 14Z and further
to VFR this afternoon. Winds have shifted to SW and will remain so
through the remainder of the period at 5-10 kts, with the
exception of any thunderstorm outflows that occur.

//ATL Confidence...12Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          79  66  77  59 /  70  70  90  40
Atlanta         80  66  76  59 /  80  70  90  30
Blairsville     72  61  70  53 /  90  90  90  50
Cartersville    78  65  76  57 /  90  80  90  30
Columbus        84  68  80  63 /  70  60  80  20
Gainesville     76  65  74  58 /  90  80  90  40
Macon           84  67  81  63 /  70  60  70  40
Rome            79  65  77  57 /  90  80  80  20
Peachtree City  81  66  77  59 /  70  60  90  30
Vidalia         88  69  85  67 /  70  70  70  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...King
Hazardous weather outlook, May 11, 5:08 AM EDT, 5 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
508 AM EDT Sat May 11 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-120915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
508 AM EDT Sat May 11 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are expected today into tonight across
north and central Georgia. A few storms could be strong to severe.
The primary hazards with the strongest storms will be damaging
winds, large hail, frequent lightning and heavy rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Showers and thunderstorms can be expected Sunday into early
Monday. Some storms could be strong to severe Sunday. The primary
hazards with the strongest storms will be damaging winds, large
hail, frequent lightning, and heavy rain with localized flooding.
A few brief spin up tornadoes are also possible.

There will be a slight chance of thunderstorms late Wednesday
night into Thursday across north Georgia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, May 11, 6:31 AM EDT, 4 hours 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
631 AM EDT Sat May 11 2019

GAZ012-013-020-021-111115-
Cherokee GA-Gordon GA-Bartow GA-Pickens GA-
631 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON...NORTHEASTERN BARTOW AND PICKENS COUNTIES UNTIL
715 AM EDT...

At 631 AM EDT...several thunderstorms were near Fairmount, or 13
miles west of Jasper...moving east at 40 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Jasper, Nelson, Talking Rock, Fairmount, Sonoraville, Marblehill,
Folsom, Salacoa Valley, Pine Log, Lake Tamarack, Talmadge, Tate,
Funkhouser and Hinton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3432 8483 3445 8487 3454 8436 3445 8431
      3439 8432
TIME...MOT...LOC 1031Z 250DEG 33KT 3443 8466
Special weather statement, May 11, 7:03 AM EDT, 3 hours 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 AM EDT Sat May 11 2019

GAZ015-016-023-111145-
Hall GA-White GA-Lumpkin GA-
703 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HALL...SOUTHERN
WHITE AND EASTERN LUMPKIN COUNTIES UNTIL 745 AM EDT...

At 703 AM EDT...a strong thunderstorm was near Garland, or near
Cleveland...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...nickel sized hail and frequent cloud
           to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Cleveland, Clermont, Leaf, Garland and Mossy Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3462 8364 3458 8364 3455 8362 3454 8362
      3453 8364 3453 8363 3451 8367 3448 8365
      3444 8388 3461 8393 3466 8366
TIME...MOT...LOC 1103Z 264DEG 18KT 3453 8384

HAIL...0.88IN
WIND...50MPH
Special weather statement, May 11, 7:21 AM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
721 AM EDT Sat May 11 2019

GAZ013>015-111200-
Dawson GA-Pickens GA-Lumpkin GA-
721 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DAWSON...EASTERN
PICKENS AND SOUTHWESTERN LUMPKIN COUNTIES UNTIL 800 AM EDT...

At 720 AM EDT...a strong thunderstorm was over Lake Tamarack, or near
Jasper...moving east at 20 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dahlonega, Jasper, Dawsonville, Nelson, Amicalola Falls State Park,
Marblehill, Juno, Fausett Lake, Lake Tamarack, Auraria, Tate,
Nimblewill and McKee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3455 8399 3445 8394 3443 8396 3442 8398
      3438 8442 3439 8444 3438 8444 3438 8449
      3450 8450 3462 8406
TIME...MOT...LOC 1120Z 258DEG 19KT 3449 8432

HAIL...0.25IN
WIND...50MPH
Local storm report, May 11, 8:10 AM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
810 AM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0718 AM     TSTM WND DMG     LEAF                    34.58N  83.66W
05/11/2019                   WHITE              GA   EMERGENCY MNGR

            TREES AND POWERLINES REPORTED DOWN ALONG DUNCAN BRIDGE
            ROAD BY EMERGENCY MANAGEMENT.

&&

EVENT NUMBER FFC1900233

DEESE
Special weather statement, May 11, 10:28 AM EDT, 12 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1028 AM EDT Sat May 11 2019

GAZ009-111500-
Towns GA-
1028 AM EDT Sat May 11 2019

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS COUNTY UNTIL 1100 AM EDT...

At 1027 AM EDT...a strong thunderstorm was over Hiawassee...moving
northeast at 35 mph.

  HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Hiawassee, Young Harris, Tate City, Macedonia, Plum Orchard Gap
Shelter, Titus and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3490 8363 3485 8379 3488 8381 3489 8380
      3491 8381 3491 8384 3490 8384 3498 8391
      3499 8389 3499 8355
TIME...MOT...LOC 1427Z 246DEG 31KT 3496 8375

HAIL...0.25IN
WIND...50MPH
Local storm report, May 11, 10:38 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1038 AM EDT SAT MAY 11 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     4 SE AMICALOLA FALLS ST 34.53N  84.19W
05/11/2019                   DAWSON             GA   911 CALL CENTER

            911 AND FIRE DEPARTMENT REPORT 3 TREES DOWN AND GOUND
            COVERED WITH PEA SIZED HAIL ALONG BAILEY WATERS ROAD
            NEAR HIGHWAY 52.

&&

EVENT NUMBER FFC1900234

DEESE

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 11:27 PM EDTSpecial Weather StatementFFCCoweta, Heard48 min
May 10, 11:42 PM EDTSevere Thunderstorm WarningFFCCoweta, Heard33 min
May 11, 12:08 AM EDTSpecial Weather StatementFFCCoweta, Fayette37 min
May 11, 3:27 AM EDTSpecial Weather StatementFFCFloyd33 min
May 11, 4:16 AM EDTSpecial Weather StatementFFCGordon29 min
May 11, 5:24 AM EDTSpecial Weather StatementFFCDawson, Pickens36 min
May 11, 6:05 AM EDTSpecial Weather StatementFFCLumpkin25 min
May 11, 6:12 AM EDTSevere Thunderstorm WarningFFCDawson, Lumpkin, White48 min
May 11, 6:31 AM EDTSpecial Weather StatementFFCPickens44 min
May 11, 7:03 AM EDTSpecial Weather StatementFFCWhite42 min
May 11, 7:21 AM EDTSpecial Weather StatementFFCDawson, Pickens39 min
May 11, 10:28 AM EDTSpecial Weather StatementFFCTowns32 min
May 11, 12:39 PM EDTSpecial Weather StatementFFCUnion36 min
May 11, 2:02 PM EDTSpecial Weather StatementFFCDooly28 min
May 11, 2:09 PM EDTSpecial Weather StatementFFCBaldwin36 min
May 11, 2:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
May 11, 2:23 PM EDTSpecial Weather StatementFFCPeach37 min
May 11, 2:32 PM EDTSpecial Weather StatementFFCTalbot28 min
May 11, 2:36 PM EDTSpecial Weather StatementFFCWebster24 min
May 11, 2:38 PM EDTSpecial Weather StatementFFCStewart37 min
May 11, 2:39 PM EDTSpecial Weather StatementFFCMacon36 min
May 11, 2:46 PM EDTSpecial Weather StatementFFCHancock29 min
May 11, 2:52 PM EDTSpecial Weather StatementFFCDooly23 min
May 11, 2:55 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Washington36 min
May 11, 2:58 PM EDTSpecial Weather StatementFFCUpson32 min
May 11, 2:59 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee31 min
May 11, 3:05 PM EDTSpecial Weather StatementFFCWebster25 min
May 11, 3:15 PM EDTSpecial Weather StatementFFCMacon30 min
May 11, 3:24 PM EDTSpecial Weather StatementFFCSumter36 min
May 11, 3:28 PM EDTSpecial Weather StatementFFCCrisp32 min
May 11, 3:30 PM EDTSpecial Weather StatementFFCGlascock30 min
May 11, 3:31 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Sumter29 min
May 11, 3:32 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson28 min
May 11, 3:38 PM EDTSpecial Weather StatementFFCCrawford37 min
May 11, 3:42 PM EDTSevere Thunderstorm WarningFFCTwiggs33 min
May 11, 3:46 PM EDTSpecial Weather StatementFFCMacon29 min
May 11, 3:51 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Macon24 min
May 11, 3:57 PM EDTSpecial Weather StatementFFCJasper33 min
May 11, 4:00 PM EDTSpecial Weather StatementFFCPutnam30 min
May 11, 4:01 PM EDTSpecial Weather StatementFFCGlascock29 min
May 11, 4:05 PM EDTSevere Thunderstorm WarningFFCDooly, Houston, Pulaski25 min
May 11, 4:06 PM EDTSpecial Weather StatementFFCJefferson24 min
May 11, 4:12 PM EDTSpecial Weather StatementFFCWilcox33 min
May 11, 4:15 PM EDTSpecial Weather StatementFFCWilkinson30 min
May 11, 4:16 PM EDTSpecial Weather StatementFFCWilkinson29 min
May 11, 4:26 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs19 min
May 11, 4:29 PM EDTSpecial Weather StatementFFCGlascock31 min
May 11, 4:31 PM EDTSpecial Weather StatementFFCJasper, Putnam29 min
May 11, 4:33 PM EDTSpecial Weather StatementFFCBleckley, Dodge27 min
May 11, 4:42 PM EDTSpecial Weather StatementFFCBanks33 min
May 11, 4:44 PM EDTSpecial Weather StatementFFCTwiggs, Wilkinson31 min
May 11, 4:50 PM EDTSpecial Weather StatementFFCTelfair, Wheeler25 min
May 11, 4:58 PM EDTSpecial Weather StatementFFCPutnam32 min
May 11, 5:01 PM EDTSpecial Weather StatementFFCLaurens29 min
May 11, 5:08 PM EDTSpecial Weather StatementFFCClarke37 min
May 11, 5:12 PM EDTSpecial Weather StatementFFCBaldwin, Washington33 min
May 11, 5:15 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler30 min
May 11, 5:22 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen23 min
May 11, 5:29 PM EDTSevere Thunderstorm WarningFFCJohnson, Washington31 min
May 11, 5:34 PM EDTSevere Thunderstorm WarningFFCClarke, Madison, Oconee, Oglethorpe, Wilkes29 min
May 11, 5:44 PM EDTSpecial Weather StatementFFCEmanuel, Johnson, Treutlen31 min
May 11, 5:48 PM EDTSpecial Weather StatementFFCMontgomery, Toombs27 min
May 11, 5:52 PM EDTSpecial Weather StatementFFCJefferson23 min
May 11, 5:59 PM EDTSpecial Weather StatementFFCEmanuel31 min
May 11, 6:05 PM EDTSpecial Weather StatementFFCMadison25 min
May 11, 6:16 PM EDTFlash Flood WarningFFCMadison, Oglethorpe104 min
May 11, 6:18 PM EDTSpecial Weather StatementFFCJefferson27 min
May 11, 6:41 PM EDTSpecial Weather StatementFFCJackson49 min

Nearby

River Flood Warnings in Georgia, 2019River Flood Warnings in Tennessee, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.